CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
LASALLE TYPE STATIONARY OSCILLATION THEOREMS FOR AFFINE-PERIODIC SYSTEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 7, 页码: 2907-2921
Authors:  Wang, Hongren;  Yang, Xue;  Li, Yong;  Li, Xiaoyue
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
LaSalle type stationary oscillation principle  Q-affine T-periodic solutions  asymptotic stability  
Improve efficiency and reduce bias of Cox regression models for two-stage randomization designs using auxiliary covariates 期刊论文
STATISTICS IN MEDICINE, 2017, 卷号: 36, 期号: 11, 页码: 1683-1695
Authors:  Yang, Xue;  Zhou, Yong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
two-stage randomization design  inverse probability weighting  Cox regression  covariate adjustment  semiparametric theory  projection theorem  
欧元区国家系统风险占比的演化分析 期刊论文
数学的实践与认识, 2014, 卷号: 44, 期号: 14, 页码: 259
Authors:  欧阳雪艳;  王晓霞;  赵琳;  杨晓光
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
广义狄氏型的符号光滑测度扰动及其结合的马氏过程 期刊论文
数学物理学报a辑, 2010, 卷号: 030, 期号: 003, 页码: 623
Authors:  韩新方;  马丽;  杨雪
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
A note on strong limit theorems for arbitrary stochastic sequences 期刊论文
STATISTICS & PROBABILITY LETTERS, 2008, 卷号: 78, 期号: 14, 页码: 2018-2023
Authors:  Yang, Weiguo;  Yang, Xue
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30